Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 26, NWS State College, PA

June 3, 2014Clearfield County, Elk County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2014, 4:34 PM EDT for Clearfield County, Elk County, Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2014, 4:34 PM EDT (20:34 UTC)
Expired
Jun 3, 2014, 5:15 PM EDT
In force
41 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Clearfield County, PA, Elk County, PA

The radar

The State College radar (KCCX), 63 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WUUS51 KCTP 032034
SVRCTP
PAC033-047-032115-
/O.NEW.KCTP.SV.W.0026.140603T2034Z-140603T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 515 PM EDT

* AT 434 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  BRANDY CAMP TO NEAR BROOKVILLE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUBOIS...CLEARFIELD...SANDY...CURWENSVILLE...PENFIELD...HYDE...
  PLYMPTONVILLE...ROCKTON...FORCE...LECONTES MILLS...PARKER DAM STATE
  PARK...BROCKPORT...S.B. ELLIOT STATE PARK...WEEDVILLE...GRAMPIAN...
  TROUTVILLE...LUMBER CITY...TREASURE LAKE...CLEARFIELD-LAWRENCE
  AIRPORT AND PENN STATE DUBOIS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 97 AND 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4132 7861 4111 7815 4093 7859 4103 7881
      4113 7881 4120 7877 4120 7871 4123 7871
      4123 7874 4127 7874 4130 7882
TIME...MOT...LOC 2034Z 280DEG 36KT 4130 7862 4116 7904 

$$

DEVOIR
1 follow-up statement
876 
WWUS51 KCTP 032113
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT TUE JUN 3 2014

PAC033-047-032123-
/O.EXP.KCTP.SV.W.0026.000000T0000Z-140603T2115Z/
ELK PA-CLEARFIELD PA-
513 PM EDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ELK AND NORTHERN
CLEARFIELD COUNTIES WILL EXPIRE AT 515 PM EDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW 
SEVERE LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4132 7861 4111 7815 4093 7859 4103 7881
      4113 7881 4120 7877 4120 7871 4123 7871
      4123 7874 4127 7874 4130 7882
TIME...MOT...LOC 2109Z 280DEG 36KT 4130 7862 4116 7904 

$$

DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:37 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 3, 3:37 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT TUE JUN 3 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THIS EVENING AND EARLY TONIGHT. A
DRY PERIOD SHOULD PREVAIL FROM TONIGHT INTO WEDNESDAY AS AN AREA
OF HIGH PRESSURE SLIDES OVER THE REGION. A SEASONABLY STRONG LOW
PRESSURE SYSTEM WILL TRACK FROM THE OHIO VALLEY INTO THE CENTRAL
APPALACHIANS WEDNESDAY NIGHT INTO EARLY THURSDAY...AND MAY BE
ACCOMPANIED BY A CONVECTIVE HEAVY RAIN COMPLEX. FAIR AND DRY
WEATHER IS EXPECTED THROUGH SUNDAY NIGHT OR MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STORNG TSRA IN THE NW ARE MOVING STEADILY TO THE SE...BUT LATEST
MESO GUIDANCE DOES BREAK THEM UP. THE REAL FRONT DOES NOT MAKE IT
THRU BFD UNTIL 01Z AND UNV TIL 03Z. WILL THEREFORE MAKE AN ATTEMPT
TO TIME THIS FRONT AND END ANY OF THE SHOWERS AT THAT TIME...BUT
KEEP THE HIGHEST POPS TO THE NEXT FEW HRS. SUNSET SHOULD HELP
DISSIPATE THESE SOMEWHAT AS THEY GET PAST UNV...BUT I NEVER SAY
NEVER WHEN IT COMES TO CONVECTION FLARING BACK UP AGAIN IN THE
LOWER SUSQ. 80TEMPS OVER MID60 DEWPOINTS ARE STILL JUICY...AND
THOSE CONDITIONS SHOULD LAST FOR ANOTHER FEW HRS IN THE SE HALF OF
THE AREA. SO WILL KEEP SCT POPS THERE THRU ABOUT 00Z AND ISOLD
AFTER THAT UNTIL FROPA. CURRENT CONVECTION IS FEEDING ON 1.7INCH
PWATS...BUT ALSO MOVING AT A GOOD 30-40MPH CLIP. LITTLE WORRY FOR
FLOODING DUE TO POSITIVE MOVEMENT.

AFTER THE FRONT PRESSES THROUGH...THE SKIES SHOULD CLEAR UP. BUT
THE WIND WILL BE PRETTY LIGHT TO EVEN CALM OVERNIGHT. THIS WILL
LIKELY ALLOW FOG TO FORM.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A LULL IN THE ACTION OCCURS ON WEDNESDAY UNDER WEAK HIGH PRESSURE.
FRONT PRESSES PRETTY FAR SOUTH INTO THE CAROLINAS. BUT AN MCS IS
STILL EXPECTED TO FORM OVER THE MIDWEST TONIGHT AND SPREAD ACROSS
THE OHIO VALLEY ON WED...GATHERING STEAM AS IT DOES SO. IT SHOULD
ARRIVE SOMETIME LATE AFTN OR EVENING IN THE WEST. THE MAIN WORRY
NOW IS WHAT THE TRACK OF THE SYSTEM WILL BE AS A DISTINCT SFC LOW
IS EXPECTED TO BE GENERATED. HOWEVER...MDL CONSENSUS DOES NOT
EXIST. SOME DEVELOP A GOOD SLUG OF CONVECTION AS FAR NORTH AS I-80
AND OTHERS SLIDE IT MORE TO THE S...WITH A SHIELD OF MOD- HEAVY
RAIN MOVING OVER THE LOCAL AREA. WILL CONTINUE WITH THE SREF MEAN
SFC LOW WHICH ROLLS RIGHT OVERHEAD. WILL MENTION THE CHC OF HEAVY
RAIN AT ALL LOCATIONS FOR WED NIGHT. IT SHOULD ALL BE OVER BY
12-15Z ON THURSDAY. QPF LOW ENOUGH AND FFG HIGH ENOUGH TO NOT HAVE
A WORRY FOR FLASH FLOODING. SPC CONTINUES TO JUST NIP THE SW WITH
THE DAY2 SLIGHT RISK ON THE THOUGHT THAT SFC-BASED CONVECTION WILL
BE THAT FAR NORTH. IT COULD EVEN END UP BEING FURTHER TO THE
NORTH...BUT REFINEMENTS ARE ALWAYS NECESSARY.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AREA OF SHOWERS/SCT TSTMS WILL BE ONGOING AT SUNRISE THU AS SMALL
YET POTENT LOW PRESSURE SYSTEM SLIDES EASTWARD ACROSS PA. ACTIVITY
SHOULD BE CONFINED MAINLY TO EASTERN SECTIONS AND MAINLY DURING THE
MORNING HOURS AS DRIER AIR WILL ARRIVE FROM THE NW AS THE DAY
WEARS ON. BUT UPPER TROUGH DROPPING SOUTHWARD ACROSS NY STATE WILL
KEEP MENTION OF CHANCE SHOWERS IN FORECAST THROUGH THE DAY. WITH
NW FLOW DEVELOPING...TEMPS WILL FALL BACK ABOUT 5F FROM PREV DAYS
TO SLIGHTLY BELOW SEASONAL NORMALS.

CLOUDS SHOULD DECREASE THU NIGHT AS DRIER AIR TAKES HOLD AND
RIDGING BUILDS IN AT ALL LEVELS FROM THE WEST. LOWS WILL RANGE
FROM THE MID 40S TO THE MID 50S.

DRY WEATHER PERSISTS THROUGH THE FIRST HALF OF THE WEEKEND AS
RIDGE AXIS MOVES THROUGH. TEMPS STAY CLOSE TO NORMAL ON FRI AND
SLIDE A BIT ABOVE NORMAL ON SAT.

INCREASING LLVL MSTR/HUMIDITY ASSOCD WITH APPROACHING WEAK FRONTAL
SYSTEM LIFTING ACROSS THE OHIO VALLEY WILL SUPPORT AN INCREASE IN
POPS FROM SUNDAY INTO MONDAY...WITH DRIER AND SLIGHTLY COOLER AIR
AGAIN FOR TUE.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TSRA VCTY BFD IS STILL IN ADVANCE OF THE MAIN FRONT. STILL NOT
MUCH ABLE TO CLIMB IN BETWEEN THAT AREA AND THE EARLIER S/WV
TROUGH EXITING THE EAST. BIG BREAKS AND 80/66 T/TD IS RIPE FOR
THOSE STORMS TO CONTINUE TO THE SE. HOWEVER...LATEST MESO GUIDANCE
HINTS THAT THE CONVECTION MAY BREAK UP BUT STILL CONTINUE MOVING
TO THE SE. THIS AREA MAY BE FOLLOWED BY ADDITIONAL BUT ISOLD SHRA
LATE THIS EVENING AS THE REAL FRONT PUSHES THRU. WILL KEEP VCSH IN
ALL AREAS UNTIL 01Z-03Z. HAVE ADDED IN MENTION TS TO BFD BUT WILL
HOLD OFF ON OTHER TERMINALS UNTIL THE STORMS SHOW THE WHITES OF
THEIR EYES. IFR CIGS AND VSBYS ARE POSSIBLE IN THE HEAVIEST
SHOWERS.

SKIES WILL CLEAR IN THE WAKE OF THE COLD FRONT...WHICH WILL
PROBABLY LEAD TO PATCHY FOG AND/OR MVFR/IFR CIGS AND VSBYS
POSSIBLE TOMORROW MORNING...ESPECIALLY AT JST AND BFD. AFTER A
BRIEF BREAK OF FAIR CONDITIONS ON WEDNESDAY...A POTENT SYSTEM WILL
ROLL THROUGH WED NIGHT. VFR/DRY WEATHER THEN RULES FROM THURS AFTN
INTO SUNDAY.

OUTLOOK...
WED NIGHT-EARLY THURS...TS/SHRA WITH REDUCED CIGS/VIS POSS.
THU-SUN...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/STEINBUGL
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...RXR/STEINBUGL
AVIATION...DANGELO
Hazardous weather outlook, Jun 3, 11:34 AM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1134 AM EDT TUE JUN 3 2014

PAZ004>006-010>012-017>019-024>028-034>037-041-042-045-046-049>053-
056>059-063>066-041545-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1134 AM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOCALLY HEAVY RAINFALL IS POSSIBLE WEDNESDAY NIGHT INTO EARLY
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033-041545-
SOMERSET-
1134 AM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 3, 2:29 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT TUE JUN 3 2014

PAZ004-005-010-031900-
MCKEAN PA-WARREN PA-ELK PA-
229 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM IS AFFECTING SOUTHEASTERN WARREN COUNTY...

AT 228 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SHEFFIELD...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SHEFFIELD AROUND 230 PM EDT.
  LUDLOW AROUND 240 PM EDT.
  WETMORE AROUND 250 PM EDT.
  KANE AND JAMES CITY AROUND 300 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CLARENDON...TIDIOUTE
AND MOUNT JEWETT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4180 7912 4173 7866 4147 7878 4151 7896
      4162 7896 4163 7947 4164 7954
TIME...MOT...LOC 1828Z 289DEG 21KT 4169 7907

DANGELO
Local storm report, Jun 3, 3:51 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
351 PM EDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     4 NE JOHNSONBURG        41.53N  78.62W
06/03/2014                   ELK                PA   911 CALL CENTER

            TELEPHONE POLE DOWN ON ROAD NEAR BENDIGO S.P.

&&

EVENT NUMBER CTP1400100

DANGELO
Special weather statement, Jun 3, 3:53 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 PM EDT TUE JUN 3 2014

PAZ006-010>012-017-041-032100-
NORTHERN LYCOMING PA-CAMERON PA-POTTER PA-CLEARFIELD PA-ELK PA-
NORTHERN CLINTON PA-
353 PM EDT TUE JUN 3 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 353 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR SIZERVILLE TO NEAR PORTLAND MILLS...AND
MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  EMPORIUM AND SIZERVILLE AROUND 400 PM EDT.
  WHARTON...BRANDY CAMP AND BROCKPORT AROUND 410 PM EDT.
  ST. MARYS...FORCE...OLE BULL STATE PARK AND CROSS FORK AROUND 430
PM EDT.
  BENEZETTE AND MEDIX RUN AROUND 440 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEEDVILLE...SKI
SAWMILL SKI AREA...DRIFTWOOD AND KERSEY.

LAT...LON 4162 7829 4157 7760 4154 7760 4154 7732
      4152 7706 4112 7836 4120 7871 4127 7874
      4138 7897 4134 7909 4138 7909
TIME...MOT...LOC 1953Z 277DEG 36KT 4158 7824 4138 7895

DEVOIR
Local storm report, Jun 3, 4:15 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     5 NE EMPORIUM           41.56N  78.17W
06/03/2014                   CAMERON            PA   911 CALL CENTER

            TREES DOWN ON ROAD

&&

EVENT NUMBER CTP1400101

DANGELO
Local storm report, Jun 3, 4:20 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     3 ESE WILCOX            41.56N  78.63W
06/03/2014                   ELK                PA   911 CALL CENTER

            TREES DOWN ON ROAD

&&

EVENT NUMBER CTP1400102

DANGELO
Local storm report, Jun 3, 4:21 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     3 ESE WILCOX            41.56N  78.63W
06/03/2014                   ELK                PA   911 CALL CENTER

            TREES DOWN ON ROAD

0333 PM     TSTM WND DMG     4 NE JOHNSONBURG        41.53N  78.62W
06/03/2014                   ELK                PA   911 CALL CENTER

            TELEPHONE POLE DOWN ON ROAD NEAR BENDIGO S.P.

0358 PM     TSTM WND DMG     5 NE EMPORIUM           41.56N  78.17W
06/03/2014                   CAMERON            PA   911 CALL CENTER

            TREES DOWN ON ROAD

&&

EVENT NUMBER CTP1400102 CTP1400100 CTP1400101

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:29 PM EDTSpecial Weather StatementCTPForest31 min
Jun 3, 2:59 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean46 min
Jun 3, 3:53 PM EDTSpecial Weather StatementCTPCameron, Elk67 min
Jun 3, 4:07 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Clinton, Elk38 min
Jun 3, 4:21 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter39 min
Jun 3, 5:35 PM EDTSpecial Weather StatementCTPWarren55 min
Jun 3, 5:36 PM EDTSpecial Weather StatementCTPCentre, Union24 min
Jun 3, 5:53 PM EDTSpecial Weather StatementCTPLycoming52 min
Jun 3, 6:37 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Schuylkill38 min
Jun 3, 7:20 PM EDTSpecial Weather StatementCTPSchuylkill40 min
Jun 3, 7:23 PM EDTSpecial Weather StatementCTPDauphin, Juniata, Lebanon, Perry82 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.